# SDR UIEA2021071601566

- Difficulty date: July 22, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 25,947 hours, 4,290 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW T/E RIB, AT I/B AILERON I/B SIDE AREA, AFT ANGLE FOUND SUSPECT 3" CRACK.( THE SUBJECT RIB REPAIR CARRIED OUT AS PER RI-57-50-14759 REV A )
